# SDR USAA051443

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK MAIN CABIN FLOOR, STA 500-520 BL0.  REMOVED AND REPLACED UPPER CHORD IAW SRM 51-40-02, DEFECT SIZE: .5, .75, .725, .5, 3.0 CRACKS AT FASTENER HOLES.
